# SDR 99FDEA00001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLUE HYD QTY DROP TO RED DOT AND ECAM WARN ANNUNCIATED.  RED TAB PROC FOLLOW PTU TURN ON FOR APPROACH AND LAND.  FOUND BLUE SERVO CONTROL FILTER MODULE LEAK ON NR 1 ENG.  REMOVED AND REPLACED O-RING ON FILTER BOWL REF MM 29-22-13, LEAK CK GOOD.
